MathSciNet Relay Station
MathSciNet bibliographic data
MR942146 65R20 (41A25 45L05)
Lukas, Mark A. Convergence rates for regularized solutions. Math. Comp. 51 (1988), no. 183, 107–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement